MAUDE Adverse Event Report: NATUS NEURO INCORPORATED NICOLET ELITE; ELITE AUTO SHUT-OFF 200R MAIN

NATUS NEURO INCORPORATED NICOLET ELITE; ELITE AUTO SHUT-OFF 200R MAIN
Model Number XMD008
Medical Device Problem Codes Device Sensing Problem (2917); Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer states there is excessive noise when trying to hear the fetal heartbeat.Customer was provided a quote for repair on the unit on (b)(6), 2019.Additional attempt to collect product made on (b)(6), 2019 where customer confirmed they were still in possession and planned on returning unit.Adverse event questionnaire sent to customer for additional follow up on patient involvement on (b)(6) and (b)(6), 2019.
 
Event or Problem Description
Noise prevents user from being able to hear fetal heartbeat.
 
Additional Manufacturer Narrative
Reference (b)(4).Device returned to natus on december 26, 2019.Per depot repair notes: "replaced the speaker, the front housing and the probe cable.Installed a new battery and tested, the unit passed all functional tests.The probe was evaluated and there were no probelms found with the probe.".

Brand Name
NICOLET ELITE
Common Device Name
ELITE AUTO SHUT-OFF 200R MAIN
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key9512785
Report Number3010611950-2019-00077
Device Sequence Number3445688
Product Code JAF
UDI-Device Identifier00382830028042
UDI-Public00382830028042
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXMD008
Device Catalogue NumberXMD008
Device Lot NumberECQ0529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;